# SDR C2XA03IA023

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 23073715
- Part serial: QW5979
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH-  FLIGHT 7834, ON TAKEOFF ROLL THE CREW NOTED THAT THE #2 LOW OIL PRESSURE WARNING ILLIMINATED DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #2 LOW OIL PRESSURE SWITCH IAW AEMM 79-31-01, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
